Research

The Kodaira dimension of the moduli of K3 surfaces


Reference:

Gritsenko, V. A., Hulek, K. and Sankaran, G. K., 2007. The Kodaira dimension of the moduli of K3 surfaces. Inventiones Mathematicae, 169 (3), pp. 519-567.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsGritsenko, V. A., Hulek, K. and Sankaran, G. K.
DOI10.1007/s00222-007-0054-1
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6980
Additional InformationID number: ISI:000248864400003

Export

Actions (login required)

View Item